MathSciNet Relay Station
MathSciNet bibliographic data
MR2439627 57M27 (05E05 17B37 57M25)
Morton, H. R.; Manchón, P. M. G. Geometrical relations and plethysms in the Homfly skein of the annulus. J. Lond. Math. Soc. (2) 78 (2008), no. 2, 305–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement